MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces.
 
Event or Problem Description
It was reported on 09/15/2022 by a distributor via email that an ar-1588btb tightrope mechanism would not engage.This was discovered during a case with no patient harm.

Brand Name
BTB TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19006243
Report Number1220246-2024-01738
Device Sequence Number15569447
Product Code HTY
UDI-Device Identifier00888867019515
UDI-Public00888867019515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB TIGHTROPE
Device Catalogue NumberAR-1588BTB
Device Lot Number14914951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown